# SDR SWAA2024022957074

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 24,960 hours, 12,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CEILING EMERGENCY EXIT LIGHTS INOP.<[01] R&R?D POWER SUPPLY BATTERY PACK PER AMM CH.33-51-06. OPS CHECK GOOD.
